# SDR DALA2019111306625

- Difficulty date: November 6, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 64,352 hours, 23,426 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 6398764) F/O FRONT WINDOW ARCHING AND DELAMINATING THEN MULTIPLE CRACKS. COMPLIUED W/ QRH. CORRECTIVE ACTION: REPLACED 1R WINDOW PER B757 AMM 56-11. ALL THREE TORQUES APPLIED TO 1R WINDOW PER B757 AMM 56-11. SPEED TAPE OVER AERO SEAL AROUND WINDOW REMOVED.
